×

Found 2,751 Documents (Results 1–100)

100
MathJax

Inverse formulas for the Fourier coefficients of meromorphic functions in a half-plane. (English. Russian original) Zbl 07504061

J. Math. Sci., New York 260, No. 6, 798-805 (2022); translation from Probl. Mat. Anal. 113, 81-87 (2022).
MSC:  30D30 42A16
PDF BibTeX XML Cite
Full Text: DOI

Meromorphic functions with slow growth of Nevanlinna characteristics and rapid growth of spherical derivative. (English. Russian original) Zbl 1461.30076

J. Math. Sci., New York 252, No. 3, 420-427 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 128-134 (2018).
MSC:  30D30 30D35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software